# SDR DL73K990271

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654654319
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT AND LT MLG SIDE STRUT SUPPORT FITTINGS, FS 685, REPAIR FOR LUG BORE CORROSION.  THE LOWER LUGS OF THE LT AND RT MLG SIDE STRUT SUPPORT FITTINGS WERE FOUND TO HAVE CORROSION IN THE LOWER LUG BORES.  THE LUG BORES WERE OVERSIZED TO REMOVE THE CORROSION AND  OVERSIZE BUSHINGS WERE INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366656-14, REV A.
